# SDR SWIA201540725

- Difficulty date: February 1, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 30,086 hours, 17,785 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP HINGE BOX AFT SUPPORT FITTING AT RT WS 54.55 HAS SMALL GOUGES JUST FORWARD OF INBD MOUNT HOLE.  C-CHECK, RO: 02/14/15.  REPAIRED FLAP HINGE BOX AFT SUPPORT FITTING AT RT WS 54.55 IAW STS EA.
